Mathematische Annalen

, Volume 302, Issue 1, pp 197–213

Some stability properties of Teichmüller modular function fields with pro-l weight structures

  • Hiroaki Nakamura
  • Naotake Takao
  • Ryoichi Ueno
Article

DOI: 10.1007/BF01444493

Cite this article as:
Nakamura, H., Takao, N. & Ueno, R. Math. Ann. (1995) 302: 197. doi:10.1007/BF01444493

Mathematics Subject Classification (1991)

14H25

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Hiroaki Nakamura
    • 1
  • Naotake Takao
    • 2
  • Ryoichi Ueno
    • 2
  1. 1.Department of Mathematical SciencesUniversity of TokyoTokyoJapan
  2. 2.Research Institute for Mathematical SciencesKyoto UniversityKyotoJapan